Order Article Reprints
Journal: Mathematics, 2023
Volume: 11
Number: 238
Article:
Perov Fixed-Point Results on F-Contraction Mappings Equipped with Binary Relation
Authors:
by
Fahim Ud Din, Muhammad Din, Umar Ishtiaq and Salvatore Sessa
Link:
https://www.mdpi.com/2227-7390/11/1/238
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.